MathSciNet Relay Station
MathSciNet bibliographic data
MR2086140 70F07 (37N05 70F15)
Gómez, G.; Koon, W. S.; Lo, M. W.; Marsden, J. E.; Masdemont, J.; Ross, S. D. Connecting orbits and invariant manifolds in the spatial restricted three-body problem. Nonlinearity 17 (2004), no. 5, 1571–1606.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement